Aa
A
A
Close
Avatar universal
Heavy and painful period on Vitex/Agnus castus
I started taking Vitex ( Also known as Agnus castus/Chasteberry) 4 days ago. I got my periods right after 3 days of taking it. Periods are really heavy and am passing small clots. I'm confused if vitex actually works like this or am having opposite effect. Do you think Vitex can stop a period by 5 days? We planned for a trip this weekened and am worried if Vitex doesn't stop bleeding on time. I had lots of hope while taking this..Thought this herb would help me getting pregnant. It's hard to even imagine discontinuing it. Did anyone of you take Vitex anytime?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi Niru17.  I took vitex to regulate my period, I am not sure if it would stop a period in 5 days.  My understanding is,  if vitex is taken for a long period of time it might regulate the monthly cycle.  I am still take it on and off BUT I have not seen any changes.  I hope you would feel better and you could enjoy your trip.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1508450205
Blank
KTowne, and KeeLolo commented on KeeLolo's status
Oct 19
4769306 tn?1508450205
Blank
KeeLolo uploaded a new photo
Oct 19
3191940 tn?1447272317
Blank
CurfewX commented on HIV - Risks vs Non-Ri...
Oct 19
Top Women's Health Answerers
Women's Health Community Resources